# SDR AALA202103039003

- Difficulty date: March 2, 2021
- Submitted: March 3, 2021
- Operation: Air carrier
- Aircraft: N586UW
- Make and model: Airbus A321-231
- Aircraft serial: 6230
- Aircraft time: 21,906 hours, 8,551 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L4 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT CABIN INTERCOMMUNICATION DATA SYSTEM PANEL INDICATES LOW DOOR PRESSURE AT 4L DOOR. CHARGED 4L DOOR ASSIST DAMPER PER AMM 52-10-00.
